# SDR AALA201704119002

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 76,435 hours, 11,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100101202
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN 3L FELL OFF. REATTACHED 3L EMERGENCY EXIT LIGHT COVER.
